Quote from Sable:Here is a brief history of what I've been through.
I am 23 years old, and I've always had normal acne, a pimple here, a pimple there..but never bad. Well back in January, I started really bad break outs by my lower right ear only? How wierd is that? So I went to the doctors, and they gave me Minocycline, which made me way dizzy, and just made my neck and face worse!
I freaked out and I went to a Dermo, who then prescribed:
Special washing soap
Along with Augmentin.
She is convinced that this is a bacteria that I have on my face. But I believe it is something else? The acne is really bad now, and it's around my mouth, lower cheeks (like by my jaw line), and on the lower part of my right ear!!
I've also beem Minocycline once before last year (for a bacteria acne on my neck) and that took about 1-2 weeks to clear up. Therefore I knew that at that time my doctor hit the nail right on the head.
I've been on Augmentin for about 3-4 weeks now. There is not that much improvement. I know my body, and if it was a bacteria, it would have cleared up drastically by now. But it hasn't.. I keep getting 2-3 new big pimples in my jawline area on a daily basis.
I know that something is wrong. My body is trying to tell me something. I don't know what to do anymore? Should I keep taking all these antibiotics?
I'm so confused... I have no idea what is going on ?
Has anyone had this happen to them before? And what did you do?
well it's not good to be on antibiotics that long or at all. I took Clindamycin for a toothache it cleared my acne 99 % in two weeks after I stopped my acne was worse after than before I took the Clindamycin. I don't use any meds internally or externally now so I don't know what to do either I hate depending on drugs for my problem so I feel pretty crappy too now. :yawn: